# SDR DALA2018100205830

- Difficulty date: October 1, 2018
- Submitted: October 2, 2018
- Operation: Air carrier
- Aircraft: N3735D
- Make and model: Boeing 737832
- Aircraft serial: 30381
- Aircraft time: 53,986 hours, 25,143 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0765693) DURING INSPECTION FOUND CORROSION ON WEB BTW STATION 793 TO 847 STR 25R AT AFT CARGO COMPARTMENT. WEB BTW STA 793 TO 847 STR 25R AT AFT CARGO COMPARTMENT WAS REPLACED PER SRM 51-40-02.
